# SDR CA020702001

- Difficulty date: December 20, 2001
- Submitted: July 30, 2002
- Operation: Air carrier
- Make and model: Doug B-26C
- Aircraft time: 2,759 hours
- Engine: Pwa R280027
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION FOUND ON FRONT AND REAR SPAR CAP IN AUXILIARY FUEL BAY RIGHT HAND SIDE. CORROSION FOUND ON SPAR CAP IN AUXILIARY FUEL BAY LEFT HAND SIDE.
